Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes severe night sweats?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5630 Questions
I AM 42 YEARS OLD. Having major night sweats right before and during my period. Also my breast are sore and tender. Almost as if I was pregnant. But, I assure I'm not. Also very painful periods at times and nausea and constipation usually happen a week to two weeks before. What's going on? Yes hot flashes. But I've had those for years. After my first son was born 17 years ago.
Posted Thu, 27 Feb 2014 in Vaginal and Uterus Health
Answered by Dr. Aarti Abraham 26 minutes later
Brief Answer: PERI MENOPAUSE LIKELY Detailed Answer: Hello Thanks for writing to us with your health concern. I think that most of your symptoms fit into the group of peri menopausal symptoms. This is characterized by hot flashes, night sweats, breast soreness, exaggerated pre menstrual symptoms etc. You can confirm the diagnosis by visiting a gynecologist and having a thorough internal evaluation. Also estimation of the following hormones will provide a diagnosis - FSH , LH, Serum estradiol. All the best. Please feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor